# SDR 95ZZZX2892

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7632Q
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400236
- Engine: Cont TSIO520J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 633620
- Condition: Broke
- Location: Main Journal
- Part time: 6,532 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ENGINE FAILURE - LEVEL AT 12,000 FEET MSL CRUISE POWER.  RAPID REDUCTION IN RPM, M.A.P., AND O.P., THEN PUT IN FEATHER.  UPON LANDING, MECHANIC DETERMINED THAT NR 1 AND NR 2 CYLINDERS PISTONS DO NOT MOVE WHEN CRANKSHAFT/PROPELLER IS ROTATED.  ALTHOUGH THE ENGINE HAS YET TO BE DISASSEMBLED, IT CAN BE ASSUMED THE CRANKSHAFT IS PROBABLY BROKEN AT A REAR MAIN JOURNAL.
